Juvederm for Lips 3 Days Ago, Uneven Results
- Asked by HMiller in Texas
- 2 years ago
I had juvederm 3 days ago and one side appears fuller than the other. According to my husbad, they are crooked when i talk! When she was done injecting, I asked if she used the entire syringe and she said almost - but there was still a little left. Since my result appears uneven, do I have to go back and pay for another whole syringe? Could this just be swelling on the other side and even out? They are still bruised.
Uneven appearing Juvéderm
Hi HMiller in Texas. There will always be some swelling after injecting lips with Juvéderm. If there has been bruising, the swelling will be more accentuated where the bruise is located. It's too soon to tell if your lips will be uneven. The swelling and bruising need to resolve first, and that can take from a few days to possibly a week. If your lips appear uneven after the bruising is gone, return to the physician who did your injection and discuss it.
It may require a little touch-up if there is some irregularity. An experienced physician will be able to help you. Having placed Juvéderm in hundreds of lips, I can say that Juvéderm is a wonderful filler that is very soft and natural feeling in lips and is my preferred filler choice for lips.
Swelling Post Lip Injections...
You definitely still have some swelling at 3 days post injections. I would recommend following up with your provider at 1 week to discuss your options. Every office has different policies with saving syringes (which is never recommended due to bacterial growth and contamination after opening) and touch up office visit fees.
Dr. Grant Stevens
Web reference: http://marinaplasticsurgery.com/
Uneven 3 days after juvederm
I would give it a week to let things settle down. At this point, one might be chasing their tail if treating a false read on swelling.
As for the touch up, juvederm comes in a .4cc syringe which I use for touchups on my patients. My policy is to provide this as a free extension of the original visit.
Web reference: http://www.mytotalskincare.com
Lip Augmentation with Juvederm
Hi HMiller. At the time of my answer, you are 8 days post injection. If you are still swollen, bruised, or uneven - it may need time to settle down. I like for patients to wait 2-3 weeks before being concerned, and then I always want them to come back if they are having persisent swelling or asymmetry. It should be correctable if it is persistent by filling in the side that is less full. Because most skilled injectors are good at putting in even amounts of filler, the initial asymmetry almost always goes away.
Swelling from juvederm can take a week or more.
The swelling from juvederm in the lips can take more than a week to resolve and given that it was only 3 days I would give it more time. I would say that the lips appear to have had a nice result, but there is a little uneveness.
Give it at least a week and then go back to the injector to discuss options for evening out the result.
Juvederm to the lips with swelling, uneveness
In my opinion you are still early in your recovery. I would be patient but stay in close touch with your medical professional. Certainly most irregularities become negligible in time. We do have some off label applications of hyaluronidase that could correct any issues that persist after you heal a bit. Try to be patient. Best Regards, Dr Todd Hobgood
Uneven Lips After Juvederm
I recommend you wait at least two weeks for all of the swelling to go down before the final critical evaluation. It is very easy to even out lips if there is any asymmetry and I never charge patients for the cost of a smaller "touch up" syringe. I believe patient satisfaction is always the number one priority. You should return to your injecting physician after the two week time period if there are any concerns. I believe most injecting physicians will agree that Juvederm is the preferred filler for lips.
It is not uncommon immediately after oneJuvederm session and injection to notice swelling and asymmetry. I would suggest that you wait two weeks and if still present discuss with your surgeon. You may need additional Juvederm. The same syringe is not used as it is not stored and once open should be discarded.
When i do lip fillers, i always do what loos like a good conservative fill. Then i have the patient look in a mirrior and request any additional product in a specfic place. That way i avoid the uneven look. Let more time go by since you are still bruised and swollen.
Web reference: http://www.drbray.com
Swelling and Asymmetry Following Juvederm Lip Enhancement
Visible swelling in the lips usually lasts for several days following injection of hyaluronic acid filler; it varies based upon the amount of filler used and the number of needle sticks required to achieve the desired result. Any bruising that is present will aggravate the swelling. Bruising may take up to a week to resolve, and will prolong the time swelling is present.
At this stage (3 days post-treatment) it is too early to determine if the asymmetry in your lips is due to swelling, uneven filling, or both. I would wait at least two weeks before evaluating your lips for any possible touch-up procedure. Generally touch-up procedures (which are uncommon) require only a small amount of product to correct the asymmetry.
Hyaluronic acid fillers are packaged as a one time use syringe. Some physicians save unused portions of product to have it available for touch-up procedures. I do not know if your physician has done so. If after two weeks you still have lip asymmetry, speak with your physician to discuss how this can be resolved.
Web reference: http://www.mycpss.com/juvederm.php
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.